Doctor insights on:
Having a panic attack. Felt depersonalization all day, worse now. Scary thoughts. Breathing exercise isn't working. Quickest way to calm down?
Check out these: Links.See your dr or a psychiatrist for meds.Getting some sleep may do the trick. Hope u feel better soon! http://www.mayoclinic.com/health/panic-attacks/ds00338. http://www.mayoclinic.com/health/panic-attacks/ds00338. http://www.m.webmd.com/a-to-z-guides/mental-health-anxiety-disorders. ...Read more
It's not necessarily: Unhealthy. Only concern is that it might be stimulating & interfere w falling asleep. If it doesn't shouldn't be a problem. As an aside, our internal body clock tends to lower body temp in the evening in preparation for sleep, so theoretically, a cold shower could mirror this cycle. Cold is also a great anti-inflammatory agent for muscles sore from exercise. ...Read more
You should ask her: It is difficult to answer this by computer. You should address this directly with the counselor and seek a second opinion if you feel one is needed. ...Read more
I am experiencing difficulty sleeping (worsened by: psychological stress, varying sleep schedule) (quality: difficulty staying asleep, difficulty ...
Sleep hygiene.: Turn off TV 2 hrs before bedtime. Keep a sleep journal, Avoid alcohol and stimulants. Meditation, prayer, massage therapy, aroma therapy and progressive relaxation. I would refer you to the book, "The Relaxation Response " by Herbert Benson, M.D. ...Read moreSee 1 more doctor answer
Used to be on high dose prescribed ritalin (methylphenidate). Now get nightly tachycardia up to 180bpm, adeenaline rush, sob, shak, headache. Ritalin (methylphenidate) effects???
Stimulant effects &: effects do not persist long-term after discontinuation. A tachycardia of 180 warrants evaluation by a cardiologist, who may use a Holter monitor to record your heart rate & rhythm for 24 hours. List all of the herbs, vitamins, supplements, & prescribed, OTC & holistic medications you currently take to share at the cardiac evaluation. ...Read more
45mg remeron (mirtazapine) & 5mg valium 3x a day -still very depressed & very anxious. any suggestions?
The key: to using any relaxation method with insomnia is to concentrate of relaxing, not on falling sleep. Mindfulness meditation, deep muscle relaxation, pleasant imagery, and physical methods such as a warm bath can help but when you think about how badly you want to sleep and "try hard", you stay awake. Studies even show trying to stay awake helps you fall asleep! ...Read moreSee 2 more doctor answers
Which will keep me calmer while getting a crown -valium or ativan (lorazepam)? I got extremely anxious during a previous crown procedure.
Can coreg (carvedilol) cause panic attacks? Have gad, but since being on coreg (carvedilol) I have had two rowdy attacks. Coreg (carvedilol) works great, works as advertised. Pa's no fun
Unlikely: Not a known side effect of this medication. ...Read more
My 12 yr. Old son falls asleep doing schoolwork, homework, and chores; but is alert when watching t.V. Or playing video games, is this adhd?
Maybe: Tv and video games are geared for a 4 second attention span. Most 2 year olds have longer attention spans than that. The 4 second attention span keeps your son alert via a neural reflex. It also lowers his attention span for the real world. Research states of those who watch 1 hour a day 9% will lower their attention span to add levels. 2 hours lowers 18% and 3 hrs 27%. Limit both to 45 min/day. ...Read moreSee 1 more doctor answer
Conscious seizure? Full body spasming . Can feel heart pounding hard before spasming startshyperventilation. On Zoloft Abilify and focalin (dexmethylphenidate). Been 5 yrs
I am experiencing difficulty sleeping (worsened by: psychological stress, varying sleep schedule) (quality: difficult to wake, difficulty falling ...
Coping with Stress: Hi Nasha, I hear that you are struggling with sleep and you believe this is due to psychological stress. I have a few questions to ask you to better assess how to support you. First, how are you coping with the stress you are experiencing? How are you managing it? Second, what is the nature of the psychological stress you are experiencing? Last, How many hours of sleep are you averaging daily? ...Read moreSee 1 more doctor answer
I am experiencing difficulty sleeping (quality: difficulty falling asleep) (worsened by: varying sleep schedule, alcohol use) and feeling anxious...
Consider med eval: for anxiety & poor sleep. Retire & rise same time each day. Bedroom should be dark & cool - used only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Dinner should be moderate sized & finished at least 2 to 3 hours before sleep. Can try warm milk, chamomile tea or melatonin along w light reading, ...Read moreSee 1 more doctor answer
I am experiencing low muscle tone, loss of sex drive, fatigue, difficulty sleeping (quality: difficulty falling asleep, unrefreshing sleep) , hair...
Vomiting. Been doing aerobics since retirement a yr ago. Added gentle yoga. Vomiting after easy exertion becoming habitual. Eat well, hydrate, fiber?
Diagnosis First: Vomiting calls for stomach evaluation. Your GI doctor will likely recommend upper endoscopy first, to rule out common stomach problems, and possibly abdominal MRI to look at your pancreas. However, do keep in mind that sometimes vomiting could be a sign of an elevated intracranial pressure. If there is nothing wrong with the stomach, you may need to see a neurologist. ...Read more
Hi there. Is vinyasa yoga more appropriate before after an intense cardio workout? (Wrestling, Mauy Thai, Jui Jitsu)
Warm up vs cool down: Active warm up is ideal prior to intense workouts. Depending upon how aggressive your yoga routine is, it might serve as warm up. With that said, cooling down is also a good idea after intense exercise too. Bottom line, there's no proof that any specific exercise routine is better than another for warm up or cool down, aside from general statements. ...Read more
18 month old MMR vaccine. 7 days later fever,twitching/jerking while falling asleep+ during night. Heard MMR can provoke this jerking..or due to fever?
Myoclonus vs seizure: MMR can be associated with febrile seizures which are common in this age range. Definitely see a doc right away. Video the episodes. This may be benign myoclonus, a normal twitching that we can experience while falling asleep. Or it may have been a febrile seizure, need more history and careful exam to diagnose! ...Read more